# SDR P9RA20050068

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: 284N14201
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CANCUN - AFTER LANDING, FLIGHT ATTENDANT NOTICED R1 DOOR SLIDE LIGHT WAS NOT ILLUMINATED.  ITEM DEFERRED PER MEL 25-66-5.  INSPECTED, CLEANED GIRT BAR PROXIMITY SWITCHES.  OPS CHECKED GOOD.  CLEARED MEL 25-66-5.
